Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 58, No. 4 (October, 2006)
J.González and V.Rotger Non-elliptic Shimura curves of genus one 927−948
R.Tomatsu Amenable discrete quantum groups 949−964
S.Izumiya and M.C. Romero Fuster The horospherical Gauss-Bonnet type theorem in hyperbolic space 965−984
P.Quast 'Spindles' in symmetric spaces 985−994
F.Sato Functional equations of prehomogeneous zeta functions and intertwining operators 995−1008
H.Ben.Messaoud and G.Rousseau Sous-algèbres de Cartan des algèbres de Kac-Moody réelles presque déployées 1009−1030
K.Uno and H.-F.Yamada Elementary divisors of Cartan matrices for symmetric groups 1031−1036
T. Akamatsu Hypoellipticity of a second order operator with a principal symbol changing sign across a smooth hypersurface 1037−1077
M.Suzuki Spaces of initial conditions of Garnier system and its degenerate systems in two variables 1079−1117
Y.Amitani Projective manifolds with hyperplane sections being five-sheeted covers of projective space 1119−1131
T.Holm and A.Skowroński Derived equivalence classification of symmetric algebras of domestic type 1133−1149
F.Hegenbarth and D.Repovš Applications of controlled surgery in dimension 4: examples 1151−1162
K.Yamaguchi The homotopy of spaces of maps between real projective spaces 1163−1184
B.Q.Li Discrete interpolating varieties in pseudoconvex open sets of Cn 1185−1196
T.-Y. Tam and H. Huang An extension of Yamamoto's theorem on the eigenvalues and singular values of a matrix 1197−1202
V.Gutev Approaching points by continuous selections 1203−1210
A.Björn and J.Björn Boundary regularity for p-harmonic functions and solutions of the obstacle problem on metric spaces 1211−1232

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.